# SDR COEA2011032308903

- Difficulty date: March 23, 2011
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N903FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 179
- Aircraft time: 29,376 hours, 32,503 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53172201210
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE / MAJOR REPAIR:  LOWER SKIN MOUNT SURFACE FOR DME 2 ANTENNA HAS TOOLING MARKS BY THE FORWARD LT NUT PLATE.  BLENDED TOOLING MARKS BY FWD LT NUT PLATE AT DME 2 ANTENNA; FABRICATED AND INSTALLED REPAIR DOUBLER & MATCHED DRILLED SKIN, INSTALLED DME ANTENNA.
